??!
2 photos
Anthogenol

Anthogenol Questions & Answers

4.6 from 11 reviews · View Statistics

15 questions from our users

Tracy

Tracyasked

I have been taking anthogenol for 3 weeks. The first week I took 3 capsules for a day and after that I took 2 capsules for a day. After one month I see the symptoms include patches of skin on my face are lighter than the surrounding skin. I really don’t know why? I got scared and stopped taking it.
Tracy

No answers
jen

jenasked

Can I take this product as I am on blood pressure medication ?

1 answer
MJB
MJB

You will need to ask your doctor :)

Kathy M.

Kathy M.asked

Is this good for cancer patients.

Kathy

No answers
Kris O

Kris Oasked

I had open heart surgery in Nov 2017 (aortic valve repair) and on Perindopril, Metoprolol and Crestor. Would it be safe and beneficial for me to use Anthogenol?

No answers
donnamariebella21

donnamariebella21asked

Has anyone found that anthogenol reduces their iodine levels therefore increasing their cholesterol reading?

No answers
Sam

Samasked

Does it rase blood pressure?

No answers
Gina B

Gina Basked

anyone expressed an allergic reaction while taking anthogenol-itchy skin, blotchy, redness, hives, face swelling and tightness?

No answers
anna

annaasked

I have started gaining weight on my tummy and upper part of my limbs and after a three week severe cut back in calories and slight increase in my usual pretty active daily life the weight gain continues .
I have been taking anthogenol for 90 days and feel it has had multiple benefits ...skin/ eye health and legs happier but fear it may be making me fat !
Has anyone else experienced similar unexplained increase in weight ??
Help
Anna

2 answers
sussanne
sussanne

Hi Anna , I have been taking Anthogenol for couple of years now and haven’t had an issue with weight gain from it , it is basically a very high strength antioxidant which helps with blood circulation by strengthening veins and capillaries in the body . I would be very surprised if this is causing weight gain for you, I would advise you to talk to your doctor just to rule out other things which can cause weight gain . I had a similar problem years ago and a simple blood test revealed an under active thyroid and hormonal imbalance (age related) both were easily treated .

Hi. I've been taking anthogenol for 18 months and look younger than I did 5 years ago. I did put up some weight however it was pre-menopausal weight and not anthogenol at all. I on HRT bio hormones now and dropped 3 kilos. Its an amazing product

Dorothy

Dorothyasked

I have been taking Anthogenol for some years & believe it does help in the ageing process - I am now 82 & feeling good but in the past couple of years notice stiffening & numbness is feet & lower legs & this has finally been diagnosed as Peripheral Neuropathy with no known cause however there is a question that this may have been a contributing cause. Anyone else experienced this?

2 answers

Hi Dorothy i was fine on it.i had to come off as i couldnt take it in conjuction with another medication i need to take so been off since last sept 15.sorry couldnt help

Sheryl13
Sheryl13

You need to add magnesium to your regime.
A good soak a couple of times a week with a cup full of magnesium chloride flakes should help substantially. This product u have been taking would have nothing too do with your present issues. Try blants for the magnesium.

Emma jin

Emma jinasked

I have been taking anthongeonl for two weeks and now I am heavily constipated and I got acned skin . Is that normal ?

1 answer

Hi Emma, I am not a physician, however I can answer with, I did not have these side effects and if they started after taking them, these may well be a side effect for you. Please refer to the paperwork inside the box for side effects. Thanks. sorry could not advise more information.

Kathleen1952

Kathleen1952asked

Please advise does this product help to improve redness in skin (Rosacea)?

2 answers

I am sorry I can't answer on this. Perhaps ask the company direct. As I don't have that issue, I can't comment.
Regards!

Elaine H
Elaine H

I had Rosacea when I was young but it disappeared before I started taking this product so I really cannot give you an honest answer. Sorry.

hameed

hameedasked

i am 48 years old i just start anthogenol capsules about one week. i notice my skin glowing and look nice. unfortunately my knee start getting pain. please some one advice me weather i keep using or completely stop?

1 answer

Sorry to hear you may have an issue with this product, for me personally, it has been wonderful and I am still on it, years later. The only way to know if this product is effecting you, is to go off it, for say 1-2 weeks, and then go back on, and if it happens again, then you know you cant take it. I am not a doctor, just a person using this for many years now. You may e reacting to 1 ingredient.

Helena Gaids

Helena Gaidsasked

I have been taking anthongenol for two days now. And after twelve hours my legs muscles started aching then my foot all got numb. i was just wondering are these the first signs that the antioxidants are starting to work. the next day i took another one and slowly all my leg muscles my arm my back muscles are all hurting even the top of my spine. Where i have already booked an appointment with my GP. I bought them because i have heard very good feed back about the product.
Thankyou

1 answer
Alexd
Alexd

Helena I never have had these issues.They fixed my problems. however you may be allergic to 1 of the ingredients in the product. I would stop taking it completely, see your GP and contact the manufacturer to advise them of what has happened to you. The reason I say this is I was on QI tea no problem and then I bought the Detox tea in that brand. I had an anaphalatic ? attack, couldnt breath, face blew up etc. I am thinking you are having a reaction to the ingredients. It is a shame and the issues happened very fast so i am confident your allergic to something in it. Any more questions feel free to email me. i note you wrote this on 11/6, i was only sent this today. Regards Alex

margret

margretasked

is this product safe or suitable for a 4 year old who is recovering from HSP? Would it help circulation and aching legs and burst blood vessels which is a symptom of the virus. can it be safely taken in small doses for a small child or is there another product that would benefit this condition.

1 answer
Alexd
Alexd

No definately not to be given to a 4 year old. I would seek medical advise for their condition or naturopath. This product is an anti aging product , and yes it has definately helped my legs and their circulation, but I would not be giving to a 4 year old. You could contact the company that makes it, but I would assume they will tell you the same. Their will be answer for you, maybe a herbalist also.

Jim

Jimasked

Which pharmaceutical company manufactures Anthogenol?

1 answer
DCV
DCV

Prof. Masquelier, France. It is a great product. Just started 2 weeks ago on 2 a day and I can feel my legs lighter (I have varicose veins).

Get an answer from our members

ProductReview.com.au has affiliate partnerships. These do not influence our content moderation policies in any way, though ProductReview.com.au may earn commissions for products/services purchased via affiliate links.